MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. XTEND; XTEND ANTERIOR CERVICAL PLATE, 1-LEVEL, 16MM

GLOBUS MEDICAL, INC. XTEND; XTEND ANTERIOR CERVICAL PLATE, 1-LEVEL, 16MM
Model Number 161.116
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device unavailable for evaluation.It was reported that one extend anterior cervical plate,1-level, 16mm rotated post-operatively following a 1-level acdf procedure.One xtend plate and one forge cervical allograft spacer were implanted at level c5-c6.The original surgery took place on (b)(6) 2024 and the rotation of the plate was discovered during the patient's standard post-operative visit during the week of (b)(6).The sales representative confirmed via the event evaluation form that there were no adverse effects to the patient.Reached out to the sales representative for additional information.The sales representative stated that a forge cervical allograft spacer was used for the spacer.The holes were drilled with a 14mm drill under power and 4.2mm diameter 14mm length self-tapping variable angle screws were used.Additionally, there are no current plans for a revision surgery.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time.If any additional information become available the complaint will be re-evaluated.
 
Event or Problem Description
It was reported that a xtend anterior cervical plate has rotated inside the patient post operatively.

Brand Name
XTEND
Common Device Name
XTEND ANTERIOR CERVICAL PLATE, 1-LEVEL, 16MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key20750583
Report Number3004142400-2024-00285
Device Sequence Number11865428
Product Code KWQ
UDI-Device Identifier00849044087826
UDI-Public00849044087826
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K092146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161.116
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale